A 23-year-old female asked:
Disclaimer

can birth control make my boobs bigger and sore.. i take trisprintec (norgestimate and ethinyl estradiol).

1 doctor answer
Dr. Jane Van Dis
18 years experience Obstetrics and Gynecology
Yes: Birth control pills can make your breasts bigger and more sore. If it bothers you, talk to your doctor and maybe he/she can switch to another pill. I typically recommend patients try a pill for 2-3 months before switching because sometimes the side effects go away or get better. Hope it gets better!
Answered on Jul 28, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 28-year-old female asked:
Dr. Kent Childs
29 years experience Obstetrics and Gynecology
Change: Those 2 pills are very similar so as long as u take like you're supposed to then you shouldn't be concerned with the change.
1
1 thank
A 32-year-old female asked:
Dr. Elizabeth Hutson
28 years experience Gynecology
See your MD: You should not spot when still on the active pill especially since you have been on this pill for a long time. I would see your doctor to further inve ... Read More
1
1 thank
A 34-year-old female asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
30 years experience Geriatrics
Maybe (not) . . .: You can blame your migraines on your birth control pills if you never had migraines before taking them, only developed headaches since starting them, ... Read More
1
1 thank
A 19-year-old female asked:
Dr. Yash Khanna
57 years experience Family Medicine
Side effect: This is in all probabilities is related to your pills.it can cause sore&tender breasts

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month